Alert archive / Georgia / Small Craft Advisories in 2011
Small Craft Advisory 61, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Oct 27, 2011, 2:50 PM EDT. It took effect at Oct 28, 2011, 4:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2011, 2:50 PM EDT (18:50 UTC)
- In effect from
- Oct 28, 2011, 4:00 AM EDT
- Expired
- Oct 28, 2011, 2:43 PM EDT
- In force
- 11 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
960 WHUS72 KCHS 271850 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 250 PM EDT THU OCT 27 2011 AMZ350-280400- /O.NEW.KCHS.SC.Y.0061.111028T0800Z-111029T0200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 250 PM EDT THU OCT 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
516 WHUS72 KCHS 280218 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1018 PM EDT THU OCT 27 2011 AMZ350-281030- /O.CON.KCHS.SC.Y.0061.111028T0800Z-111029T0200Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1018 PM EDT THU OCT 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EDT FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS72 KCHS 280729 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 329 AM EDT FRI OCT 28 2011 AMZ350-281600- /O.EXT.KCHS.SC.Y.0061.111028T0800Z-111029T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 329 AM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHUS72 KCHS 281450 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1050 AM EDT FRI OCT 28 2011 AMZ350-282100- /O.CON.KCHS.SC.Y.0061.000000T0000Z-111029T0300Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 1050 AM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS72 KCHS 281843 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 243 PM EDT FRI OCT 28 2011 AMZ350-290400- /O.CAN.KCHS.SC.Y.0061.000000T0000Z-111029T0300Z/ /O.NEW.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 243 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ352-290400- /O.NEW.KCHS.SC.Y.0062.111029T1600Z-111030T1000Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 243 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-290400- /O.NEW.KCHS.SC.Y.0062.111029T1600Z-111031T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 243 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 AM EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-290400- /O.NEW.KCHS.SC.Y.0062.111029T1600Z-111031T1600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 243 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO NOON EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO NOON EDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO 33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 1:30 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Oct 27, 1:30 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 130 PM EDT THU OCT 27 2011 .SYNOPSIS... A COLD FRONT WILL GRADUALLY APPROACH FROM THE NORTHWEST LATE THURSDAY THROUGH FRIDAY...EVENTUALLY MOVING OFFSHORE BY EARLY SATURDAY. HIGH PRESSURE WILL THEN BUILD OVER THE AREA THIS WEEKEND INTO EARLY NEXT WEEK...WHILE WAVES OF LOW PRESSURE TRACK ALONG THE STALLED FRONT SOUTH AND EAST OF THE REGION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... EARLY THIS AFTERNOON...AREA OF ALTOSTRATUS HAS FINALLY DISSIPATED ACROSS MUCH OF THE REGION WITH MORE SCATTERED CU DEVELOPING INLAND AS WELL AS MOVING IN FROM OFFSHORE. TEMPERATURES WILL RISE QUICKLY WITH THE CLOUD COVER MOSTLY DISSIPATED. UPDATED SKY WITH THIS UPDATE AND ONLY OTHER MINOR TWEAKS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... TONIGHT...A POWERFUL SHORTWAVE MOVING ACROSS THE NORTHERN PLAINS THIS MORNING WILL PROPAGATE RAPIDLY EAST ACROSS THE OHIO AND MID- MISSISSIPPI VALLEYS TODAY AND PUSH OFF THE COAST OF NEW ENGLAND TONIGHT. STRONG COLD AIR ADVECTION IN THE WAKE OF THE SHORTWAVE WILL HELP DRIVE A LARGE AREA OF HIGH PRESSURE INTO THE CENTRAL APPALACHIANS THIS EVENING WITH THE SOUTHERN PORTIONS OF THE HIGH FORECAST TO WEDGE SOUTH INTO THE CAROLINAS AND EASTERN GEORGIA BY DAYBREAK FRIDAY. THE LEADING EDGE OF THE WEDGE FRONT IS FORECAST TO ENTER THE NORTHERN PARTS OF THE FORECAST AREA AFTER 2-3 AM AND CLEARING THE ALTAMAHA RIVER SHORTLY AFTER SUNRISE. ALTHOUGH A FEW SPRINKLES OR VERY LIGHT SHOWERS CAN NOT BE COMPETE LY RULED OUT ALONG THE LEDGE EDGE OF THE WEDGE FRONT ITSELF...THE PROSPECTS FOR ANY MEASURABLE RAINFALL LOOKS GRIM. WILL MAINTAIN A DRY FORECAST WITH GRIDDED POPS HOLDING 10 PERCENT OR LESS. CALM WINDS WILL QUICKLY GIVE WAY TO INCREASING NORTH/NORTHEAST WINDS AS PRESSURES RISE IN THE WAKE OF THE FRONT. LOWS WILL RANGE FROM THE MID 50S INLAND WITH LOWER 60S AT THE COAST. FRIDAY...NUMERICAL MODEL SOLUTIONS CONTINUE TO SUGGEST THAT THE FORECAST AREA WILL FALL WITHIN A DRY SLOT AHEAD OF AN APPROACHING COLD FRONT ON FRIDAY. DEEPEST MOISTURE APPEARS CONFINED JUST WEST OF THE REGION WITHIN THE FRONTAL TROUGH AND TO THE EAST ASSOCIATED WITH WAVES OF LOW PRESSURE OFFSHORE. BEST SHORTWAVE ENERGY ALSO LINGERS JUST OUTSIDE OF THE FORECAST AREA DURING THE DAYTIME HOURS...UNTIL THE MOST PROMINENT SHORTWAVE RAPIDLY SWEEPS EASTWARD INTO THE REGION LATE FRIDAY NIGHT. THIS FEATURE WILL PROVIDE THE FINAL EASTWARD PUSH TO THE SLOW MOVING FRONT...AND EXPECT A BRIEF WINDOW OF OPPORTUNITY FOR SOLID RAIN CHANCES MAINLY AFTER MIDNIGHT FRIDAY NIGHT/EARLY SATURDAY MORNING. OTHERWISE... HAVE PREFERRED TO TREND TOWARD LOWER RAIN CHANCES DURING THE DAYTIME AND EVENING HOURS FOR MUCH OF THE AREA...ESPECIALLY SOUTH OF INTERSTATE 16 AND WEST OF INTERSTATE 95 IN SOUTHEAST GEORGIA. THE SLOW PROGRESSION OF THE FRONT THROUGH THE REGION FRIDAY AFTERNOON WILL SET UP A SIGNIFICANT NORTHWEST/SOUTHEAST ORIENTED TEMPERATURE GRADIENT. INCREASING CLOUD COVER AND COOLER NORTHEAST FLOW BEHIND THE FRONT WILL SUPPRESS HIGH TEMPERATURES IN THE MID TO UPPER 60S FOR INLAND SOUTH CAROLINA ZONES...WHILE LOCATIONS FARTHER TO THE SOUTH NEAR THE ALTAMAHA RIVER WILL RISE INTO THE MID 70S. SATURDAY AND SUNDAY...STRONG SHORTWAVE ENERGY SWEEPING EAST/NORTHEAST ACROSS THE MID ATLANTIC AND SOUTHEAST STATES EARLY SATURDAY MORNING WILL PROVIDE THE NECESSARY SUPPORT TO PUSH THE COLD FRONT OFFSHORE AND SPAWN AN ASSOCIATED SURFACE LOW OFF THE VIRGINIA/NORTH CAROLINA COASTLINE. ANY LINGERING SHOWER POTENTIAL OVER THE NORTHERN COUNTIES AND COASTAL WATERS WILL DIMINISH BELOW 15 PERCENT BY SATURDAY AFTERNOON...AS SURFACE HIGH PRESSURE AND MUCH DRIER AIR BUILDS INTO THE REGION FROM THE WEST. THE FRONT WILL LIKELY STALL WELL OFFSHORE THROUGH SUNDAY...AND THERE ARE SOME INDICATIONS THAT ASSOCIATED MOISTURE CONVERGENCE COULD REINTRODUCE SHOWER POTENTIAL OVER THE WATERS BY LATE SUNDAY. A DRY FORECAST WILL CONTINUE FOR THE LAND AREAS THROUGH THE WEEKEND. STRONG COLD ADVECTION IS INDICATED IN MODEL SOLUTIONS...AND EXPECT NOTICEABLY COOLER CONDITIONS OVER THE WEEKEND AS A RESULT. HIGH TEMPERATURES WILL REMAIN IN THE 60S BOTH DAYS...POSSIBLY AS COOL AS THE LOW TO MID 60S SATURDAY AFTERNOON. OVERNIGHT LOWS WILL ALSO REFLECT THE COOLER AIR MASS...WITH TEMPERATURES FALLING INTO THE 40S AWAY FROM THE COASTLINE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... CONFIDENCE IN FORECAST DETAILS IS SOMEWHAT LOW FOR THE EXTENDED PERIOD...AS THE MEDIUM RANGE MODELS HAVE EXHIBITED SOME SIGNIFICANT DIFFERENCES DURING THE PAST SEVERAL RUNS. HOWEVER...A QUICK ANALYSIS OF THE LATEST ECMWF DOES INDICATE IT COULD BE LEANING INTO BETTER AGREEMENT WITH THE GFS SOLUTIONS. A PROMINENT SHORTWAVE/UPPER TROUGH WILL SWING SOUTHEAST FROM THE UPPER MISSISSIPPI VALLEY INTO THE MID ATLANTIC STATES MONDAY AND TUESDAY. WITH BOTH MEDIUM RANGE MODELS KEEPING THIS FEATURE TO THE NORTH...SOLUTIONS ARE GENERALLY MAINTAINING SURFACE HIGH PRESSURE OVER THE AREA EARLY NEXT WEEK. A WAVE OF LOW PRESSURE DEVELOPS ALONG THE STALLED BOUNDARY TO THE SOUTH AND EAST DURING THIS TIME AND TRACKS RAPIDLY TO THE NORTHEAST...KEEPING ANY ASSOCIATED MOISTURE CONFINED TO THE COASTAL WATERS. HAVE THUS CONTINUED TO LEAN TOWARD A DRIER FORECAST FOR THE EARLY AND MID WEEK PERIOD...WITH JUST A SLIGHT CHANCE OF SHOWERS ALONG THE IMMEDIATE COASTAL COUNTIES ON MONDAY. HIGH TEMPERATURES THROUGH THE EXTENDED PERIOD WILL BE A FEW DEGREES BELOW SEASONAL NORMALS...WHILE LOW TEMPERATURES COULD FALL WELL BELOW AVERAGE. EXPECT AFTERNOON HIGHS TO GENERALLY RISE TO AROUND 70 MONDAY AND TUESDAY...GRADUALLY WARMING INTO THE LOWER 70S TOWARD MID WEEK. LOW TEMPERATURES WILL RANGE FROM THE UPPER 40S FAR INLAND TO THE LOWER 50S CLOSER TO THE COASTLINE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CONDITIONS ARE EXPECTED TO BE VFR THROUGH FRIDAY AFTERNOON. THE MAIN ISSUE IN THE TAF PERIOD CONCERNS A BACKDOOR COLD FRONT/WEDGE BOUNDARY THAT WILL SINK INTO THE AREA FROM THE NORTH FRIDAY MORNING. I HAVE ADJUSTED THE TIMING OF THE WIND SHIFT TO NE TO 10Z AT KCHS AND THINK THAT THE CHANCE FOR GROUND FOG WILL BE MUCH LESS THAN AT KSAV WITH BETTER CLOUD COVER AND MIXING OVERNIGHT. AT KSAV...A BETTER CHANCE OF DECOUPLING EXISTS SINCE THE BOUNDARY WILL BE LATER ARRIVING THAN AT KCHS. WILL INCLUDE MIFG IN THE FEW HOURS BEFORE SUNRISE. NE WIND SHIFT WILL OCCUR AROUND 14Z. VFR CIGS WILL OCCUR IN THE LATTER HALF OF THE PERIOD AT BOTH SITES PER MODEL SOUNDINGS AND TIME HEIGHTS. EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CONDITIONS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT IN ASSOCIATION WITH A SLOW MOVING COLD FRONT. && .MARINE... WINDS WILL EVENTUALLY BACK TO THE SOUTH AND SOUTHWEST TODAY AS SEA BREEZE INFLUENCES TAKE HOLD AND SUBTROPICAL HIGH PRESSURE SHIFTS FARTHER OFFSHORE. SEAS WILL REMAIN 2 FT OR LESS THROUGH THIS EVENING. A WEDGE FRONT WILL WORK SOUTH THROUGH THE WATERS LATE TONIGHT AS HIGH PRESSURE NOSES DOWN INTO THE CAROLINA PIEDMONT. THE HIGHEST SURGE LOOKS TO OCCUR ACROSS THE CHARLESTON COUNTY COASTAL WATERS WHERE SPEEDS COULD APPROACH SMALL CRAFT ADVISORY THRESHOLDS. SINCE ANY SUCH CONDITIONS WILL LIKELY BE LATE IN THE SECOND PERIOD...WILL HOLD OFF ON HOISTING A SMALL CRAFT ADVISORY WITH THIS FORECAST PACKAGE. A COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST FRIDAY...BEFORE PUSHING INTO THE WATERS FRIDAY NIGHT AND EARLY SATURDAY. EXPECT A DECENT SURGE OF NORTHEAST WINDS TO PUSH DOWN THROUGH THE MARINE ZONES ON FRIDAY AS HIGH PRESSURE BECOMES WEDGED INTO THE REGION DURING FRONTAL PASSAGE. ANY ADVISORY LEVEL WINDS WILL LIKELY BE BRIEF AND LIMITED IN COVERAGE ON FRIDAY...HOWEVER SEAS WILL BEGIN BUILDING UP TO 6 FT IN THE OUTER WATERS. THE MORE SIGNIFICANT SURGE WILL OCCUR ON SATURDAY...AS COLD ADVECTION INITIATES BEHIND THE FRONT AND ENHANCES MIXING OVER THE RELATIVELY WARMER WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FOR MUCH OF THE MARINE AREA FROM APPROXIMATELY SATURDAY AFTERNOON THROUGH SUNDAY WITHIN STRONG NORTHEAST FLOW. ALTHOUGH WIND SPEEDS WILL DROP BELOW ADVISORY THRESHOLDS SUNDAY NIGHT...SEAS WILL BE MORE PERSISTENT AND COULD BE SUFFICIENT TO CONTINUE ADVISORIES FOR THE OUTER WATERS THROUGH MONDAY. && .TIDES/COASTAL FLOODING... HIGH ASTRONOMICAL TIDES MAY RESULT IN SHALLOW COASTAL FLOODING ALONG THE SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA COAST DURING THE MORNING HIGH TIDE CYCLES THROUGH SUNDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Oct 27, 10:34 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1034 AM EDT THU OCT 27 2011 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-281445- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 1034 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-281445- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1034 AM EDT THU OCT 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COASTAL FLOODING...HIGH ASTRONOMICAL TIDES MAY RESULT IN SHALLOW COASTAL FLOODING ALONG THE SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA COAST DURING THE MORNING HIGH TIDE CYCLES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:03 AM EDT | Coastal Flood Advisory | CHS | 6 hr |
Nearby
Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.